# SDR 4DPA2024092200001

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N251JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 38,899 hours, 35,668 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg Solenoid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION LANDING GEAR FAILED TO RETRACT. EICAS MESSAGE PRESENTED LG AIR/GND FAIL. LANDING GEAR HANDLE WAS STUCK IN THE DOWN AND LOCKED POSITION. AIR RETURN REQUIRED AS GEAR COULD NOT BE CYCLED. NOTE; EICAS MESSAGE EXTINGUISHED AFTER FLAPS SET 22 DEGREES. THERE WERE NO PINS INSTALLED IN THE LANDING GEAR. CORR ACTION- INSPECTED MLG AND NLG PROXIMITY SWITCH CONNECTIONS. FOUND LOOSE CANNON PLUG CONNECTOR TO THE LANDING GEAR SOLENOID VALVE. SECURED CANNON PLUG, AND PERFORMED OPERATIONAL CHECK OF LANDING GEAR. OPS CHECK SATISFACTORY.
